MathSciNet Relay Station
MathSciNet bibliographic data
MR501929 (80a:10044) 10D21 (14J20 14J25)
Kudla, Stephen S. Intersection numbers for quotients of the complex $2$-ball and Hilbert modular forms. Invent. Math. 47 (1978), no. 2, 189–208.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement